Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 330, NWS Shreveport, LA

December 25, 2012Grant Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Dec 25, 2012, 5:18 AM CST for Grant Parish, LaSalle Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2012, 5:18 AM CST (11:18 UTC)
Expired
Dec 25, 2012, 6:00 AM CST
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Grant Parish, LA, LaSalle Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

446 
WUUS54 KSHV 251118
SVRSHV
LAC043-059-251200-
/O.NEW.KSHV.SV.W.0330.121225T1118Z-121225T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CST TUE DEC 25 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  LA SALLE PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 600 AM CST

* AT 513 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 33
  MILES SOUTHWEST OF MIDWAY...OR NEAR BOYCE...AND MOVING NORTHEAST AT
  55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  JENA...POLLOCK AND NEBO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3134 9203 3132 9208 3135 9209 3141 9216
      3146 9217 3147 9220 3138 9266 3141 9270
      3144 9269 3146 9271 3190 9222 3182 9200
      3133 9200
TIME...MOT...LOC 1117Z 230DEG 50KT 3141 9253

$$

20

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 3:30 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Dec 25, 3:30 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 AM CST TUE DEC 25 2012

.DISCUSSION...
WELL...BUSY MORNING FOR THOSE OF US ACROSS THE SOUTHERN UNITED
STATES. POWERFUL UPPER LEVEL TROUGH MOVING ACROSS WEST TEXAS HAS
SLOWED ITS SOUTHERN PROGRESS AND OVER THE NEXT 12 TO 24 HOURS
SHOULD MOVE IN A NEARLY DUE EAST FASHION ACROSS THE AREA. AT THE
SURFACE...A WARM FRONT IS ATTEMPTING TO LIFT NORTHWARD FROM THE
GULF COAST. AS IT DOES SO...SCATTERED CONVECTION HAS DEVELOPED
ALONG AND AHEAD OF IT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
AS BULK SHEAR IS IN EXCESS OF 35 KTS AND CAPE IS GREATER THAN 1000
J/KG IN AREAS SOUTH AND WEST OF THE I-49 CORRIDOR. WITH THESE
PARAMETERS IN PLACE AND STEEP LAPSE RATES IN THE MID LEVELS...HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREAT THIS MORNING.

A DEVELOPING SURFACE LOW WILL MOVE OUT OF SOUTH TEXAS BY MID
MORNING AND WILL CONTINUE EASTWARD TO JUST SOUTH OF KSHV BY 00Z
WEDNESDAY. THIS SOUTHERLY TRACK OF THE LOW WILL HELP FAVOR WINTRY
WEATHER FOR THE NORTHWESTERN PORTIONS OF THE CWA. MOISTURE LOOKS
ABUNDANT WITH COLD AIR IN PLACE FOR AT LEAST MCCURTAIN COUNTY
OKLAHOMA...WHERE 4-6 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. EXTREME
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS SHOULD SEE SOME SNOWFALL AS
WELL...MORE IN THE 1 TO AS MUCH AS 3 INCH RANGE. PORTIONS OF
NORTHERN LOUISIANA WILL LIKELY SEE SNOWFLAKES FLYING TUESDAY NIGHT
AS THE LOW RETREATS EASTWARD...BUT ACCUMULATIONS ARE NOT
ANTICIPATED.

ANOTHER THREAT WILL BE STRONG WINDS. HAVE ISSUED A LAKE WIND
ADVISORY TO HIGHLIGHT THE STRONG NORTHWEST WINDS EXPECTED AFTER
THE PASSAGE OF THE SURFACE LOW AND ASSOCIATED COLD FRONT. 15 TO 25
MPH WINDS WILL BE COMMON AREAWIDE...DUE TO THE STRONG PRESSURE
GRADIENT ASSOCIATED WITH THIS POWERFUL SYSTEM.

COOL AND DRIER AIR WILL BE FOUND ACROSS THE AREA AFTER THE STORM
SYSTEM PULLS EASTWARD BY WEDNESDAY MORNING. CALM WEATHER
CONDITIONS SHOULD BE FOUND FOR MOST OF THE WEEK...WITH ANOTHER
STORM SYSTEM APPROACHING BY FRIDAY. OVERNIGHT LOWS WILL BE COLD
THE NEXT FEW NIGHTS...AND AREAS THAT RECEIVE SNOWFALL WILL SEE
SOME VERY COLD NIGHTS. /20/

&&

.AVIATION...
A NEARLY STATIONARY FRONTAL SYSTEM THAT WILL EDGE NORTH JUST INLAND
OF THE UPPER TEXAS AND LOUISIANA COAST WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS. WIDESPREAD RAIN AND SHOWERS WILL CONTINUE
TO PRODUCE LOWERING CLOUDS AND VISIBILITIES FOR MUCH OF THE FOUR
STATE REGION THROUGH THE DAY WITH COLD AIR ARRIVING THIS AFTERNOON
AROUND THE BACK SIDE OF A SURFACE LOW MOVING ALONG THE STATIONARY
BOUNDARY ALLOWING THE PRECIPITATION TO CHANGE OVER TO A MIX OF RAIN
AND SNOW AND THEN OVER TO SNOW OVER THE FOUR STATE REGION NORTH OF
I-20. SURFACE WINDS WILL INCREASE AS A PRESSURE GRADIENT TIGHTENS
WITH SPEEDS BECOMING NORTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS.
WINDS WILL REMAIN ELEVATED OVERNIGHT DROPPING OFF FROM WEST TO EAST
NEAR MID DAY WEDNESDAY. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  29  41  26  49 / 100  50  10   0  10
MLU  58  33  41  25  51 / 100  50  10   0  10
DEQ  42  22  32  19  41 / 100  70  10   0  10
TXK  45  25  37  22  44 / 100  60  10   0  10
ELD  48  29  41  21  46 / 100  60  10   0  10
TYR  51  25  37  23  49 / 100  30  10   0  10
GGG  52  27  38  23  49 / 100  30  10   0  10
LFK  69  31  43  26  53 / 100  20  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: ARZ070.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-071>073.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: ARZ050-051-059-070.

     WINTER STORM WATCH THIS EVENING FOR THE FOLLOWING ZONES:
     ARZ060-061-071-072.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: LAZ001-002-010.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: LAZ003>006-011>014-017>022.

OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: OKZ077.

     WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: TXZ096-097-108>112.

&&

20/06
Hazardous weather outlook, Dec 25, 4:47 AM CST, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
447 AM CST TUE DEC 25 2012

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-251800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-
447 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE MORNING HOURS...BUT SEVERE WEATHER IS NOT ANTICIPATED. THIS
AFTERNOON...AS COLD AIR INVADES THE AREA FROM THE
NORTHWEST...RAINFALL WILL TRANSITION TO SNOW. THIS CHANGE WILL
HAPPEN FIRST ACROSS MCCURTAIN COUNTY. THERE...SNOWFALL AMOUNTS MAY
ADD UP TO NEARLY 6 INCHES. THE TRANSITION WILL THEN OCCUR THIS EVENING
ACROSS NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THERE...SNOWFALL
TOTALS WILL BE LESS...MORE IN THE 1 TO 3 INCH RANGE. SNOWFALL WILL
TAPER OFF BY DAYBREAK ACROSS THE AREA. CAUTION SHOULD BE EXERCISED
DURING THE EVENING AND OVERNIGHT HOURS...AS COLD AIR COULD
FREEZE ANY MOISTURE LEFT ON THE GROUND IN ADDITION TO THE SNOW.
THIS WILL MAKE DRIVING CONDITIONS HAZARDOUS ON AREA ROADWAYS.

STRONG WINDS WILL ALSO OCCUR TODAY THROUGH TONIGHT...MAKING FROZEN
LIMBS AND POWER LINES MORE VULNERABLE TO FALLING AND CAUSING
DAMAGE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE
WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS EVENING AND
TONIGHT IN ORDER TO RELAY POSSIBLE SNOWFALL ACCUMULATIONS AND
CONDITIONS OF AREA ROADWAYS.

ARZ073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-
165>167-251800-
UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
447 AM CST TUE DEC 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST
TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. WITH A
WARM FRONT IN PLACE AND A SURFACE LOW APPROACHING FROM THE
WEST...SEVERE WEATHER MAY BE POSSIBLE. THE MORNING THREAT WILL
MAINLY BE HAIL AND DAMAGING WINDS. AS THE STORM SYSTEM TRAVELS
EAST TODAY...THE SEVERE THREAT WILL MOVE WITH IT. THIS
AFTERNOON...ADDITIONAL SEVERE STORMS MAY BE POSSIBLE ACROSS
NORTHERN LOUISIANA PRIMARILY. THERE...THE SEVERE WEATHER THREATS
WILL BE ISOLATED TORNADOES...HAIL AND DAMAGING WINDS. LATER THIS
EVENING...THE COLD FRONT AND SURFACE LOW WILL SWEEP THROUGH THE
AREA...BRINGING AN END TO THE SEVERE WEATHER THREAT. COLDER AIR
WILL FILTER IN AND A FEW SNOW FLURRIES MAY BE POSSIBLE...BUT NO
ACCUMULATION IS EXPECTED.

STRONG WINDS WILL ALSO BE NOTED THIS EVENING AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE
WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY IN SUPPORT OF
THE SEVERE WEATHER THREAT.

20

In the hours before

Special weather statement, Dec 25, 3:02 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 AM CST TUE DEC 25 2012

TXZ136-149-150-152-251000-
CHEROKEE-NACOGDOCHES-RUSK-SMITH-
302 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...

IN EASTERN TEXAS...
     NACOGDOCHES...
IN NORTHEAST TEXAS...
     RUSK...SMITH AND CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALTO...JACKSONVILLE...MAYDELLE...MINDEN...MIXON...MORRILL...
     MOUNT SELMAN...NEW SALEM...PONTA...RUSK...SACUL...TROUP AND
     WHITEHOUSE...

AT 300 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES WEST OF MORRILL...OR 18
MILES SOUTH OF RUSK...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

05
Special weather statement, Dec 25, 3:05 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 AM CST TUE DEC 25 2012

LAZ017-018-TXZ153-165>167-251000-
ANGELINA-NATCHITOCHES-SABINE-SAN AUGUSTINE-SHELBY-
305 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN EASTERN TEXAS...
     SABINE...SAN AUGUSTINE...SHELBY AND ANGELINA...
IN NORTHWEST LOUISIANA...
     SABINE AND NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     GENEVA...HEMPHILL...PATROON...PINELAND AND ROSEVINE...

AT 306 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 18 MILES EAST OF ROCKLAND...MOVING
NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

05
Local storm report, Dec 25, 3:49 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 AM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             RUSK                    31.80N 95.15W
12/25/2012  E1.00 INCH       CHEROKEE           TX   LAW ENFORCEMENT

&&

25
Special weather statement, Dec 25, 4:05 AM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
405 AM CST TUE DEC 25 2012

TXZ111-112-125-126-136>138-150-151-251100-
CASS-GREGG-HARRISON-MARION-MORRIS-PANOLA-RUSK-SMITH-UPSHUR-
405 AM CST TUE DEC 25 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 AM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...HARRISON...MARION...MORRIS...PANOLA...RUSK...SMITH...
     UPSHUR AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     BEREA...CEDAR SPRINGS...CLARKSVILLE CITY...DIANA...EAST
     MOUNTAIN...GILMER...GLADEWATER...HALLSVILLE...HARLETON...
     HENDERSON...JEFFERSON...JENKINS...JOINERVILLE...KILGORE...
     LIBERTY CITY...LONE STAR...LONGVIEW...MARSHALL...NEW LONDON...
     ORE CITY...OVERTON...TATUM...WEST MOUNTAIN...WHITE OAK AND
     WOODLAWN...

AT 406 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEW LONDON...OR 5 MILES SOUTH OF
KILGORE...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

05
Local storm report, Dec 25, 4:08 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CST TUE DEC 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 AM     HAIL             RUSK                    31.80N 95.15W
12/25/2012  E1.00 INCH       CHEROKEE           TX   TRAINED SPOTTER

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 1:39 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more28 hr
Dec 25, 11:00 AM CSTSevere Thunderstorm WarningSHVSabine45 min
Dec 25, 11:22 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River53 min
Dec 25, 12:02 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn58 min
Dec 25, 12:37 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Ouachita, Winn53 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.